# SDR AALA981887

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CENTER TENSION TIE SUPPORT LUG ON TOP OF VERTICAL STABILIZER HAS WORN AREA OUTBOARD OF LEFT HOLE.  REMOVED CORROSION AND FLAP PEENED PER AARD 55-30-05-2 PAGE 1 AND 2 AND ESO 11697 DATED 8-28-98, TREATED AND PRIMED.  (M)
